Graphs with Hamiltonian ballsReportar como inadecuado

Graphs with Hamiltonian balls - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Oksimets, N. Department of Mathematics, University of Umeå. 1998 (English)In: The Australasian Journal of Combinatorics, ISSN 1034-4942, Vol. 17, 185-198 p.Article in journal (Refereed) Published

Place, publisher, year, edition, pages: 1998. Vol. 17, 185-198 p.

Research subject: Mathematics

Identifiers: URN: urn:nbn:se:ltu:diva-4130Local ID: 2016fb00-b536-11db-bf94-000ea68e967bOAI: diva2:976994

Note: Godkänd; 1998; 20070205 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Autor: Asratian, A.S.


Documentos relacionados